# SDR AALA202503074141

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 18,506 hours, 5,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROWS 24ABC AND 25ABC INOPERATIVE. MAINTENANCE FOUND WIRES AT CONNECTOR 7260VC11 BROKEN, REPAIRED WIRES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04.
